# SDR FDEA201905141061

- Difficulty date: May 14, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT RIGHT HAND STATION 535 LONGERON 19 RIGHT FRAME FOUND CHAFED CABIN - MAIN DECK CARGO COMPARTMENT AT RIGHT HAND FRAME STATION 535 LONGERON 19 RIGHT, CHAFED MARK REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205. REPAIR CARRIED OUT AS PER SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
